# SDR HAIHEEA9466

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101500
- Condition: Malfunction
- Location: Cockpit
- Component: KTR953
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT ALLOW KCU951 CONTROL HEAD TO DISPLAY FREQUENCIES.
